Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||State estimation and sliding-mode control of Markovian jump singular systems|
|Citation:||IEEE Transactions on Automatic Control, 2010; 55(5):1213-1219|
|Ligang Wu, Peng Shi and Huijun Gao|
|Abstract:||This paper is concerned with the state estimation and sliding-mode control problems for continuous-time Markovian jump singular systems with unmeasured states. Firstly, a new necessary and sufficient condition is proposed in terms of strict linear matrix inequality (LMI), which guarantees the stochastic admissibility of the unforced Markovian jump singular system. Then, the sliding-mode control problem is considered by designing an integral sliding surface function. An observer is designed to estimate the system states, and a sliding-mode control scheme is synthesized for the reaching motion based on the state estimates. It is shown that the sliding mode in the estimation space can be attained in a finite time. Some conditions for the stochastic admissibility of the overall closed-loop system are derived. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.|
|Keywords:||Markovian jump; observer; singular systems; sliding-mode control; unmeasured states|
|Rights:||© 2010 IEEE|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.